# SDR CALA2022062201554

- Difficulty date: June 22, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 62,303 hours, 27,157 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 1094
- Condition: Leaking
- Location: Green Reservoir
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

LOSS OF GREEN HYDS, HYD G RSVR LO LVL, HYD G SYS LO PR AND HYD G ENG 1 PUMP LO PR. LOCKING FOR POSITIVE FIX. UNLOCK TO UPDATE VERIFIED LANDING GEAR SAFETY VALVE CAUSE OF GREEN HYD SYSTEM LOSS OF FLUID. STARTED REMOVAL OF LANDING GEAR SAFETY VALVE UP TO AND INCLUDING STEP 4 SUB STEP A, 1 IN REF WITH AMM 32-31-17. WAITING ON AOG PART DELIVERY TO INSTALL. ADD EMP:U381477,U029364 COMPLETED INSTALLATION OF SAFETY VALVE IAW AMM 32-31-17-400-001-A. OPS AND LEAK CHECKS GOOD AND GREEN SYSTEM SERVICED IAW AMM 12-12-29-611-001-A. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1803955  SN OFF 1094 VALVE, SAFETY H  OFF 31-3230-9-9006 1094 ON 31-3230-9-9006 1236
